# SDR UIEA2018112102664

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 60,456 hours, 43,428 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D00110
- Condition: Failed
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FWD CABIN TEMP CAUTION MSG( REMOVED AND REPLACED  L/H PACK FLOW CONTROL CARD IAW B767 AMM 20-41-01 OPS GOOD AT THIS TIME  )
